# SDR 98ZZZX4120

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81351
- Make and model: Piper PA-28-161
- Aircraft serial: 288016178
- Propeller: Snsnch 74DM
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Damaged
- Location: Propeller
- Part time: 2,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER REMOVED TO C/W LYC AD 98-02-08.  AFTER COMPLETING AD, THE PROPELLER WAS TO BE RE-INSTALLED.  THE PROPELLER MOUNTING BOLTS WERE INSPECTED PRIOR TO INSTALLATION, AND WERE FOUND TO BE STRETCHED.  THE BOLTS WERE REMOVED FROM SERVICE AND NEW BOLTS WERE USED TO INSTALL PROPELLER.  SUBMITTER RECOMMENDED DILIGENCE IN ADHERING TO PROPER TORQUE VALVES AND PROCEDURES AND INSPECTIONS PRIOR TO RE-INSTALLATION.
